It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey Coug,
I think that is great that you have recognized the danger of these pills. You are doing sooo good. If you have already been able to essentially go down to 15 mg a day(as of 3 weeks ago, I was taking 40 10 mgs of hydro a day), if you go down a few mg a week or every 3-4 days, the withdraws may not be so bad, but you will have some..go to health store and ask them for some products that will help with narcotic withdrawal. Many of the posters here have tapered successfully or gone C/T and made it, and they were taking a whole lot more than you are. You can do this if you really want to, but you have to want it as these pills will take control before you know it. I could not taper, so I am using Suboxone to help with the cravings/ and it also helped with the withdrawals, but I still felt very tired and depressed...i am better today, but there are some days that I still don't feel like doing much. Give yourself credit that you have gotten this far...
Good Luck,
coachgal





All times are GMT -7. The time now is 07:05 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!